Hi everyone, First of all, thank you all for your kind replies. It feels so good to share and get responds.. Unfortunately, my chemo hit me really hard. In fact, my son is typing this for me at the moment as I speak because I can’t even do this myself. I would like to share as much as possible so that others who might be joining this forum can read and learn about possible side effects. My first chemo took only 2 hours. They gave me one antisickness med called Domperidone 10mg (was told to take it 3 times a day starting the next day) and steroids (Dexamethasone, again starting next day for two days). When I was at home, I felt just fine. Nothing was happening at the time. Then I started to get a little nauseous.. I laid down but it got worse. Because I was told not to take any med until next day, I didn’t but it has gotten so bad my sons had to call the helpline. What was worse than the nausea was my stomacheburn.. it was so bad that I closed my eyes and stopped responding to my sons.. the helpline told me to take one antisickness med and one nexium (heartburn med). I took these around 11pm but did not help at all. It kept getting worse and worse. I somehow managed to sleep for 2 hours at some point but woke up to nausea and more heartburn. It was so bad that I couldnt move my body so my sons had to hold me and move me in bed so that I could sit upright. I had to take another stomache burn drug (the one I had been prescribed for Naproxen bcs of my foot problem) which eased it a little but to this time, I still suffer a lot from heartburn. It felt like the steroids they gave me made it worse. Once I took the steroids, my stomach started hurting more. I am still dizzy and can’t eat or drink really. I also have dry mouth that I keep spitting. My understanding is that the antisickness tablets (Domperidone) are not really effective for me. I think I need another one. Sadly, I was only given this so I have to take this nausea.. I hope they change me to another drug for the second AC... Heard Emend is a good one. what drug did you all use and did it really help? Did you also have heartburn? Now I want to answer some of your questions in this part 🙂 I made my son read all the posts out loud to me :). Yes some hospitals do dual dose and some do every 3 weeks. If you do dual dose, it is harsher on you (mine is dual) hence you need white cell injection boosts. There are some advantages and disadvantages of having AC or EC every 2 weeks: research say that it increases the likelihood of cancer not coming back but on the otherside it is heavier on you (especially on your heart) and the damages are not reversible... if you do not have a strong heart like myself, it is possible that it will weaken your heart and that will be a big problem.. Lastly, I want to say that it is normal that you feel your lymph nodes after the biopsy. That happened to me too and it got me worried that it had gotten bigger but apperantely, once you have a biopsy done, then your body reacts to the procedure and surrounding area might swell. So possible to feel it much more after a biopsy. In addition to my questions on which antisickness meds you are taking and whether you had heartburn, I also want to ask how you felt after you stopped using steroids? I heard you feel depressed.. I started doing my white cell injections today and I am really worried that it will hurt later.. how did you cope with that? Any tips there? Please ask me as many questions as you want. It feels really good to share and I would be so happy if I can help anyone. Many kisses from me.. Once I can open my eyes, I will write another post by myself. Talk to you all soon!
... View more